Cough, Cold & Flu

Cough, Cold & Flu

Catching the common cold or flu is never any fun, but there are plenty of remedies available right here so you can get back to feeling your best self.

Read more See less

Popular Products

What is the best remedy for a cold?

 

When you’ve got a cold, all you’ll want is to get better as soon as possible so you can get back to normal.

 

If you want to get better quickly, you’ll need to get plenty of rest and sleep, keep yourself warm and drink plenty of water.

 

Thankfully, there are also lots of effective treatments available that can ease your symptoms in the meantime.

 

These include paracetamol, ibuprofen, nasal decongestants, vapour rubs and cough medicines if necessary.

 

Always check the label of your cough or cold remedy to make sure you don’t take too much, especially if you’ve been taking any other medicines.

Featured Products

Nurofen Day & Night Cold & Flu 200mg/5mg - 16 Tablets

RRP £5.49£4.99

View

Lemsip Cough Max For Mucus Cough & Cold – 16 Capsules

RRP £4.99£4.79

Add To Cart

Buttercup Original Cough Syrup - 200ml

£5.99

Add To Cart

Frequently Asked Questions

It’s normal to catch two or three colds a year, so it’s likely you’ll get one during your pregnancy.

 

Before taking any medicine when you’re pregnant, including regular painkillers, you should speak to your doctor, midwife or pharmacist to make sure it’s safe for you and your baby.

 

You can find important information on medicines in pregnancy here.

When taking a ‘cold and flu’ medicine, it’s important to check what the active ingredients are to make sure they don’t interact with any other medicines you might be taking.

 

Whether you can take ibuprofen with your cold and flu medicine may depend on whether that also contains ibuprofen.

 

Make sure not to take two products containing ibuprofen as you may exceed the recommended dose.

Antihistamines work by blocking a chemical called histamine that is released during an allergic reaction, causing symptoms like a runny nose and watery eyes.

 

Experts generally believe that histamine isn’t the cause of a runny nose if you’ve got a cold, however, some viruses may induce histamine production.

 

As long as it’s a suitable medicine for you, there’s no harm in trying an antihistamine to see if it relieves your runny nose.

 

However, the recommended treatments for colds are usually painkillers, like paracetamol, or specific cold and flu medicines.

When you’ve got a cough, it’s important to rest and drink plenty of fluids so you can let your body recover.

 

There are some treatments that can help to ease your symptoms too, such as cough syrup, cough medicine and cough sweets.

 

There are several varieties based on whether your cough is a dry, tickly or mucus cough.

When a cold or flu is causing your headache, it can be caused by swollen sinuses.

 

That means a decongestant could help to relieve headaches and facial pain by reducing the swelling of the blood vessels in your sinuses.

 

If that doesn’t help to relieve your headache, you could try a painkiller like paracetamol, ibuprofen or aspirin if they’re suitable for you.

Prescription Cold & Flu Relief

 

Catching the flu can really knock you off your feet and make it extremely difficult to do even the simplest tasks.

 

If you’ve got the flu, you could use a prescription strength antiviral like Tamiflu to help you recover much more quickly.

 

Antiviral medications work by preventing the virus from spreading throughout your body, which eases symptoms and makes them easier to manage.

 

All you’ll need to do is complete a short consultation and our prescribers will let you know if there’s a suitable treatment for you, then we’ll send it to you with fast, discreet delivery.

Today’s Responsible Prescriber

responsible prescriber
Naeem Teni Independent Prescriber
Illustration of a woman with a cold blowing her nose
>